# SDR R61A201309050851

- Difficulty date: September 5, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,655 hours, 13,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 59129492
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED RT FLAP TORQUE TUBES F6 AN F5, AND F6-F5 BEARING HAVE CORROSION.  MX R & R TORQUE TUBES F5, F6 AND BEARING SUPPORTS IAW AMM 27-51-03, 27-51-04. PN 5912949-2.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
